American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] H. Emamirad. Hypercyclicity in the scattering theory for linear transport equation. Trans. Amer. Math. Soc. 350 (1998) 3707-3716. MR 1451598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert T. Powers and Geoffrey Price. Continuous spatial semigroups of $*$-endomorphisms of ${\germ B}({\germ H})$ . Trans. Amer. Math. Soc. 321 (1990) 347-361. MR 974524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wolfgang Desch and Ronald Grimmer. Singular relaxation moduli and smoothing in three-dimensional viscoelasticity . Trans. Amer. Math. Soc. 314 (1989) 381-404. MR 939803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Annette Grabosch. Translation semigroups and their linearizations on spaces of integrable functions . Trans. Amer. Math. Soc. 311 (1989) 357-390. MR 974781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dimitri Karayannakis. Spectral decompositions of one-parameter groups of isometries on Hardy spaces . Trans. Amer. Math. Soc. 311 (1989) 147-166. MR 948192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert M. Kauffman. A strong contractivity property for semigroups generated by differential operators . Trans. Amer. Math. Soc. 307 (1988) 153-169. MR 936810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. Arendt and C. J. K. Batty. Tauberian theorems and stability of one-parameter semigroups . Trans. Amer. Math. Soc. 306 (1988) 837-852. MR 933321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. F. Webb. An operator-theoretic formulation of asynchronous exponential growth . Trans. Amer. Math. Soc. 303 (1987) 751-763. MR 902796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Prüss. On linear Volterra equations of parabolic type in Banach spaces . Trans. Amer. Math. Soc. 301 (1987) 691-721. MR 882711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wacław Szymański. Positive forms and dilations . Trans. Amer. Math. Soc. 301 (1987) 761-780. MR 882714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dietmar Salamon. Infinite-dimensional linear systems with unbounded control and observation: a functional analytic approach . Trans. Amer. Math. Soc. 300 (1987) 383-431. MR 876460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frank Neubrander. Well-posedness of higher order abstract Cauchy problems . Trans. Amer. Math. Soc. 295 (1986) 257-290. MR 831199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jan Prüss. On the spectrum of $C\sb{0}$-semigroups . Trans. Amer. Math. Soc. 284 (1984) 847-857. MR 743749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. A. Freedman. Operators of $P$-variation and the evolution representation problem . Trans. Amer. Math. Soc. 279 (1983) 95-112. MR 704604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tepper L. Gill. Time-ordered operators. II . Trans. Amer. Math. Soc. 279 (1983) 617-634. MR 709572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xavier Mora. Semilinear parabolic problems define semiflows on $C\sp{k}$\ spaces . Trans. Amer. Math. Soc. 278 (1983) 21-55. MR 697059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harold Benzinger, Earl Berkson and T. A. Gillespie. Spectral families of projections, semigroups, and differential operators . Trans. Amer. Math. Soc. 275 (1983) 431-475. MR 682713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tepper L. Gill. Time-ordered operators. I. Foundations for an alternative view of reality . Trans. Amer. Math. Soc. 266 (1981) 161-181. MR 613790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. A. Freedman. A faithful Hille-Yosida theorem for finite-dimensional evolutions . Trans. Amer. Math. Soc. 265 (1981) 563-573. MR 610966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alan D. Sloan. The strong convergence of Schr\"odinger propagators . Trans. Amer. Math. Soc. 264 (1981) 557-570. MR 603781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael G. Murphy. Quasilinear evolution equations in Banach spaces . Trans. Amer. Math. Soc. 259 (1980) 547-557. MR 567096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. Bruce Stewart. Generation of analytic semigroups by strongly elliptic operators under general boundary conditions . Trans. Amer. Math. Soc. 259 (1980) 299-310. MR 561838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jon Sherman. A new characterization of amenable groups . Trans. Amer. Math. Soc. 254 (1979) 365-389. MR 539924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James G. Hooton. Dirichlet forms associated with hypercontractive semigroups . Trans. Amer. Math. Soc. 253 (1979) 237-256. MR 536945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. O. Bertman. Conditionally compact semitopological one-parameter inverse semigroups of partial isometries . Trans. Amer. Math. Soc. 240 (1978) 263-275. MR 0476906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Fred B. Weissler. Logarithmic Sobolev inequalities for the heat-diffusion semigroup . Trans. Amer. Math. Soc. 237 (1978) 255-269. MR 479373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Larry Gearhart. Spectral theory for contraction semigroups on Hilbert space . Trans. Amer. Math. Soc. 236 (1978) 385-394. MR 0461206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ira W. Herbst and Alan D. Sloan. Perturbation of translation invariant positivity preserving semigroups on $L\sp{2}({\bf R}\sp{N})$ . Trans. Amer. Math. Soc. 236 (1978) 325-360. MR 0470750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rhonda Jo Hughes. Semigroups of unbounded linear operators in Banach space . Trans. Amer. Math. Soc. 230 (1977) 113-145. MR 0636372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jerome A. Goldstein and James T. Sandefur. Asymptotic equipartition of energy for differential equations in Hilbert space . Trans. Amer. Math. Soc. 219 (1976) 397-406. MR 0410016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2